Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243408] of Robert Bryant

search www.ams.org.

Papers Published

  1. with Bryant, RL; Sharpe, E, D-branes and Spinc structures, Physics Letters B, vol. 450 no. 4 (January, 1999), pp. 353-357, Elsevier BV [MR2000c:53054], [hep-th/98l2084], [doi]
    (last updated on 2019/05/21)

    Abstract:
    It was recently pointed out by E. Witten that for a D-brane to consistently wrap a submanifold of some manifold, the normal bundle must admit a Spinc structure. We examine this constraint in the case of type II string compactifications with vanishing cosmological constant, and argue that in all such cases, the normal bundle to a supersymmetric cycle is automatically Spinc. © 1999 Published by Elsevier Science B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320